Rocky Mountain Journal of Mathematics

Distributive, modular and separating elements in lattices

P.R. Jones

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 13, Number 3 (1983), 429-436.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127865

Digital Object Identifier
doi:10.1216/RMJ-1983-13-3-429

Mathematical Reviews number (MathSciNet)
MR715766

Zentralblatt MATH identifier
0523.06009

Citation

Jones, P.R. Distributive, modular and separating elements in lattices. Rocky Mountain J. Math. 13 (1983), no. 3, 429--436. doi:10.1216/RMJ-1983-13-3-429. https://projecteuclid.org/euclid.rmjm/1250127865


Export citation